# SDR SWAA2014050527707

- Difficulty date: April 11, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 37,313 hours, 24,915 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 591937
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE OTBD SIDE OF SLAT TRACK NR 6 STATION XRS 267 DOUBLER CRACKED.  R & R DOUBLER IAW SRM & DWG.
